Volume 25, issue 6 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Marked points on translation surfaces

Paul Apisa and Alex Wright

Geometry & Topology 25 (2021) 2913–2961
Bibliography
1 P Apisa, GL2–invariant measures in marked strata : generic marked points, Earle–Kra for strata and illumination, Geom. Topol. 24 (2020) 373 MR4080485
2 P Apisa, A Wright, Generalizations of the Eierlegende-Wollmilchsau, preprint (2020) arXiv:2011.09452
3 A Avila, A Eskin, M Möller, Symplectic and isometric SL(2, )–invariant subbundles of the Hodge bundle, J. Reine Angew. Math. 732 (2017) 1 MR3717086
4 D Chen, M Möller, Quadratic differentials in low genus: exceptional and non-varying strata, Ann. Sci. Éc. Norm. Supér. 47 (2014) 309 MR3215925
5 R F Coleman, Torsion points on abelian étale coverings of P1 −{0,1,∞}, Trans. Amer. Math. Soc. 311 (1989) 185 MR974774
6 R F Coleman, A Tamagawa, P Tzermias, The cuspidal torsion packet on the Fermat curve, J. Reine Angew. Math. 496 (1998) 73 MR1605810
7 A Eskin, S Filip, A Wright, The algebraic hull of the Kontsevich–Zorich cocycle, Ann. of Math. 188 (2018) 281 MR3815463
8 A Eskin, C T McMullen, R E Mukamel, A Wright, Billiards, quadrilaterals and moduli spaces, J. Amer. Math. Soc. 33 (2020) 1039 MR4155219
9 A Eskin, M Mirzakhani, Invariant and stationary measures for the SL(2, ) action on moduli space, Publ. Math. Inst. Hautes Études Sci. 127 (2018) 95 MR3814652
10 A Eskin, M Mirzakhani, A Mohammadi, Isolation, equidistribution, and orbit closures for the SL(2, ) action on moduli space, Ann. of Math. 182 (2015) 673 MR3418528
11 S Filip, Semisimplicity and rigidity of the Kontsevich–Zorich cocycle, Invent. Math. 205 (2016) 617 MR3539923
12 S Filip, Splitting mixed Hodge structures over affine invariant manifolds, Ann. of Math. 183 (2016) 681 MR3450485
13 D Grant, D Shaulis, The cuspidal torsion packet on hyperelliptic Fermat quotients, J. Théor. Nombres Bordeaux 16 (2004) 577 MR2144959
14 E Gutkin, P Hubert, T A Schmidt, Affine diffeomorphisms of translation surfaces : periodic points, Fuchsian groups, and arithmeticity, Ann. Sci. École Norm. Sup. 36 (2003) 847 MR2032528
15 P Hubert, M Schmoll, S Troubetzkoy, Modular fibers and illumination problems, Int. Math. Res. Not. 2008 (2008) MR2428145
16 M Kontsevich, A Zorich, Connected components of the moduli spaces of Abelian differentials with prescribed singularities, Invent. Math. 153 (2003) 631 MR2000471
17 A Kumar, R E Mukamel, Real multiplication through explicit correspondences, LMS J. Comput. Math. 19 (2016) 29 MR3540944
18 E Lanneau, Hyperelliptic components of the moduli spaces of quadratic differentials with prescribed singularities, Comment. Math. Helv. 79 (2004) 471 MR2081723
19 E Lanneau, Connected components of the strata of the moduli spaces of quadratic differentials, Ann. Sci. Éc. Norm. Supér. 41 (2008) 1 MR2423309
20 E Lanneau, D M Nguyen, A Wright, Finiteness of Teichmüller curves in non-arithmetic rank 1 orbit closures, Amer. J. Math. 139 (2017) 1449 MR3730926
21 S Lelièvre, T Monteil, B Weiss, Everything is illuminated, Geom. Topol. 20 (2016) 1737 MR3523067
22 H Masur, A Zorich, Multiple saddle connections on flat surfaces and the principal boundary of the moduli spaces of quadratic differentials, Geom. Funct. Anal. 18 (2008) 919 MR2439000
23 C T McMullen, Teichmüller curves in genus two : discriminant and spin, Math. Ann. 333 (2005) 87 MR2169830
24 C T McMullen, Teichmüller curves in genus two : torsion divisors and ratios of sines, Invent. Math. 165 (2006) 651 MR2242630
25 C T McMullen, R E Mukamel, A Wright, Cubic curves and totally geodesic subvarieties of moduli space, Ann. of Math. 185 (2017) 957 MR3664815
26 M Mirzakhani, A Wright, The boundary of an affine invariant submanifold, Invent. Math. 209 (2017) 927 MR3681397
27 M Mirzakhani, A Wright, Full-rank affine invariant submanifolds, Duke Math. J. 167 (2018) 1 MR3743698
28 M Möller, Periodic points on Veech surfaces and the Mordell–Weil group over a Teichmüller curve, Invent. Math. 165 (2006) 633 MR2242629
29 M Möller, Affine groups of flat surfaces, from: "Handbook of Teichmüller theory, II" (editor A Papadopoulos), IRMA Lect. Math. Theor. Phys. 13, Eur. Math. Soc. (2009) 369 MR2497782
30 T Monteil, On the finite blocking property, Ann. Inst. Fourier (Grenoble) 55 (2005) 1195 MR2157167
31 T Monteil, Finite blocking property versus pure periodicity, Ergodic Theory Dynam. Systems 29 (2009) 983 MR2505325
32 J Smillie, B Weiss, Minimal sets for flows on moduli space, Israel J. Math. 142 (2004) 249 MR2085718
33 P Tzermias, Almost rational torsion points and the cuspidal torsion packet on Fermat quotient curves, Math. Res. Lett. 14 (2007) 99 MR2289623
34 A Wolecki, Illumination in rational billiards, preprint (2019) arXiv:1905.09358v1
35 A Wright, The field of definition of affine invariant submanifolds of the moduli space of abelian differentials, Geom. Topol. 18 (2014) 1323 MR3254934
36 A Wright, Cylinder deformations in orbit closures of translation surfaces, Geom. Topol. 19 (2015) 413 MR3318755